MathSciNet Relay Station
MathSciNet bibliographic data
MR2745652 (2011k:33051) 33E20 (11M06 30D15)
Dimitrov, Dimitar K.; Lucas, Fábio R. Higher order Turán inequalities for the Riemann $\xi$-function. Proc. Amer. Math. Soc. 139 (2011), no. 3, 1013–1022.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement